I've been on birth control for a year, why are the side effects getting worse?

Anonymous
I started birth control a year ago to help with really painful periods (decided after I almost threw up over the pain) and at the start it was great. My pain was basically gone, my periods were regular to the day, and I felt normal and fine. However in the last few months my period pain has started getting worse, my periods are becoming irregular, I'm gaining weight despite being on my feet and active more, and I feel like my emotions are changing a lot more than they used to and I don't know why. I've looked all over the internet and can't find a reason why my body is doing this. I'm concerned that something may be up with my body or that I'll need to change birth control. So why is my body suddenly getting side effects and should I be concerned?
I've been on birth control for a year, why are the side effects getting worse?
0
3
Add Opinion